# SDR LS1R076721

- Difficulty date: October 22, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- Aircraft time: 8,872 hours
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23065104
- Part serial: 327935
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAKES ENGINE RUMBLE AT IDLE; ENGINE N1 DECREASES 1/2 TO 1 PERCENT WITH START PUMP ON AND RETURNS TO NORMAL WHEN OFF.
